# SDR AWXA200600653

- Difficulty date: March 20, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4057
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED ONE SQUARE INCH DELAMINATION AREA ON TOP SURFACE OF NR 7 L/E SLAT 28 INCHES FROM OB EDGE.  MAINTENANCE CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER.  BONDED FABRICATED PARTS TO TOP SURFACE OF NR 7 L/E SLAT 28 INCHES FROM OB EDGE IAW SRM 57-43-02-01 ITEM 9 AND SRM 51-70-10-2R PAR 4.
